# SDR 5TTY201703260001

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Filed by: Taca International Airlines, repair station 5TTY001B
- Aircraft: N524TA
- Make and model: Airbus A319-132
- Aircraft serial: 5280
- Aircraft time: 16,443 hours, 6,327 cycles
- Engine: Iae V2524A5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PRIOR TO TAKE OFF AS FLIGHT TAI-366 FROM BOG TO SAL,  ADVISORY "ENGINE" WAS ACTIVATED ON ECAM AND OIL QTY WENT DOWN TO 5Q PLUS OIL PRESS DECREASED BELOW 40 PSI ON ENG 2.  CREW COMMANDED ENGINE 2 TO SHUT DOWN AND RETURNED THE AIRCRAFT TO BLOCK.   PER TSM 79-31-00-810-807-A AND TSM 79-33-00-810-813A, PERFORMED OPERATIONAL TEST OF SDACS WITH NO FAULTS.  PERFORMED ENGINE 2 IDLE LEAK TEST WITHOUT DUPLICATING THE FAILURE.   AFTER PERFORMING THE MAINTENANCE ACTIONS DESCRIBED, THE AIRCRAFT WAS RETURNED INTO SERVICE.
